# SDR AT9900067

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Venting
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL VENTING FROM RIGHT WING FUEL VENT IN FLIGHT.  BACK FLUSH FUEL SYSTEM BY TRANSFERRING FUEL BETWEEN ALL THREE TANKS.  ALL FILL VALVES AND FUEL SHUT OFF VALVES OPERATE NORMAL.  NO LEAKS OR VENTING OF FUEL NOTED, OK FOR SERVICE PER MM 28-20.
